MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® SYNECOR® INTRAPERITONEAL BIOMATERIAL; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® SYNECOR® INTRAPERITONEAL BIOMATERIAL; MESH, SURGICAL, POLYMERIC
Catalog Number GKFR2025
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: ¿ (b)(6) 2021: our lady of the (b)(6) medical center.Inpatient hospitalization.- (b)(6) 2021: (b)(6), md.Operative report.Assistant: (b)(6).Procedure: open reduction internal fixation (orif) of ribs and repair of laceration.Implant: plate bone biobridge l11o mm rib 18 hole resorbable nonsterile.Fixation zip-fix stainless steel peek sternal needle flexible self lock round edge sterile.Preoperative diagnosis: intercostal separation between ribs 9 and 10.Postoperative diagnosis: intercostal separation between ribs 9 and 10, diaphragmatic separation, and pneumothorax.Findings: ¿approximately 7 cm separation of ribs 9 and 10 this was reapproximated using zip fix and bio bridge.There was a diaphragmatic laceration into the right chest which was repaired primarily.Because this resulted in a pneumothorax a right chest tube was inserted.¿ procedure: ¿he was brought to the operating room placed in spine position the operative table and underwent general tracheal anesthesia with initial assessment that he was turned into a semidecubitus position.He was prepped and draped in routine fashion.Incision was made approximately between the 2 ribs and carried down to the level of the ribs themselves.The tissue overlying the wrist was dissected on 3 planes.In so doing we then identified that there was actually a separation of the diaphragm from the ribs and we entered the right chest because of this.At this point we placed a small pigtail chest tube into the chest.The diaphragm was then repaired using a running 2 oh strata fix [sic] suture.The ribs were then reapproximated with the rib approximator.There was noted to come together quite nicely these were then reseparated and i placed 2 zip fixes around both of these ribs.A 4 inch bio bridge was then used and sutured around the ribs using 0 ethibond suture.4 sutures were used.The ribs were reapproximated and the bio bridges were tied down.The zip fixes were then also closed.This resulted in excellent repair.A 19 french round blake drain was placed over this and the tissue overlying this was then closed with running 2 oh strata fix [sic] suture.The subcutaneous layer was similarly closed with 2 oh strata fix [sic] and the skin was stapled closed.Sterile dressings were applied to the wounds after the drains and chest tube affixed to the skin with 2-0 nylon.He was allowed return recovery room in satisfactory condition.¿ ¿ (b)(6) 2021: our lady of the (b)(6) medical center.Inpatient hospitalization.- (b)(6) 2021: (b)(6) md [resident].Operative report.Procedure: thoracotomy.Incision and drainage of right-sided chest wall seroma.Removal of deep implant.Placement of right-sided chest tube.Preoperative diagnosis: chest wall seroma.Postoperative diagnosis: chest wall seroma communicating with intrathoracic cavity.Anesthesia: general.Specimens: hardware, rib fragment.Indications: 64 yo.Man with history of intercostal separation between ribs 9 and 10, diaphragm laceration, and hernia of liver and lung who previously underwent orif of ribs and repair of laceration (b)(6) 2021.Now with persistent drainage and concern for a seroma.Findings: ¿chest wall seroma with thick rind, communicating with intrathoracic cavity.Broken hardware.¿ procedure: ¿after informed consent was obtained the pt was transported to the or and placed on the table in supine position with a r lateral bump.General anesthesia was administered and pt was prepped and draped in the standard sterile fashion.A time out was performed and all were in agreement.An incision was made along the previous incision overlying the 9th intercostal space on the s and serious appearing fluid was drained from the wound cavity.This fluid was sent for culture.The cavity of the wound was then probed bluntly with a hemostat and found to trach far superiorly.Broken hardware was also noted within the wound cavity.The incision was then extended to better explore the wound cavity and access the broken hardware for removal.The hardware was dissected out using a combination of blunt and sharp dissection and removed from the wound.A small fragment of fractured rib was also encountered and was removed.The wound cavity was thoroughly explored and noted to communicate with the intrathoracic cavity.Within this space, ribs and intercostal muscles were palpated anteriorly and a thick rind was palpated posteriorly.The surfaces of the wound cavity were gently debrided with a curette to promote granulation and closure of the wound.Hemostasis was achieved with electrocautery.A chest tube was then inserted into the wound cavity to the superior most aspect of the wound with the exit site inferior to the incision.This was secured with a suture.The wound was then closed in 2 layers using pdo strattafix symmetric barbed suture.The skin was then closed with staples.Sterile dressings were applied and the chest tube was connected to a pleurevac.The pt was then awakened from anesthesia, extubated, and transported to recovery.The pt tolerated the procedure well with no complications.¿ implant preoperative complaints: ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6), md.Review of systems: positive for abdominal pain.Abdominal exam: a hernia is present.Assessment: recurrent ventral incisional hernia.Indication: ¿patient is a 65m pmhx intercostal separation between ribs 9-10, diaphragm laceration with herniation of liver and lung, s/p orif of ribs with repair of laceration with chest tube placement (b)(6) 2021 now with flank/chest wall hernia.He wishes for repair of hernia and now presents for open and possible hybrid repair of hernia.Consents obtained and scanned to the chart.¿ implant procedure: right lateral chest wall hernia repair with mesh, thoracotomy, chest tube placement.[implants: gore® synecor intraperitoneal biomaterial, gkfr2025/23665381, 20cm x 25cm, and prolene mesh 12 in x 12 in] implant date: (b)(6) 2022 (hospitalization dates (b)(6) 2022) ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6) md.Operative report.Assistant: (b)(6) md, pgy2.Preoperative and postoperative diagnosis: flank hernia.Anesthesia: general.Estimated blood loss: minimal.Drains: suction bulb drain x2, right chest tube.¿ findings: right chest wall hernia containing lung.¿ procedure: after appropriate consents were obtained, the patient was taken to the operating room and placed in left lateral decubitus position.A general anesthetic was given.Patient was prepped and draped in sterile fashion.A proper timeout was performed confirming correct patient, site, procedure, and administration of preoperative antibiotic and anticoagulation.Attention was turned to the prior thoracotomy incision site.This was also the site of defect.Incision was made along the prior scar using a #10 blade scalpel.Incision was carried down to the fascia and fascia was incised.The hernia sac appeared to be originating from the pleural cavity, as all of the defect was above the diaphragm.Dissection was was [sic] then carried circumferentially around the defect to allow adequate overlap for mesh repair.Dissection at the inferior aspect was restricted due to the attachments of the diaphragm to the rib.All glove were changed.After meticulous dissection, a 25 x 20 cm gore synecor mesh that was soaked in antibiotic solution was brought onto the field.It was placed in the defect and trimmed to an appropriate shape for the defect.A 32 french thoracostomy tube was placed in the pleural cavity and tunneled out the posterolateral aspect of the right back and sutured in place using nylon.The synecor mesh was then tacked in place superiorly, posteriorly and anteriorly to the pleural cavity using interrupted gore tex 0 suture.The inferior aspect was sutured to the superior aspect of the rib in an uninterrupted fashion using gore tex 0 suture.The intercostal musculature and fascia was then reapproximated in an uninterrupted fashion.A 12 x l2 inch prolene mesh was brought onto the field and placed over the re approximated muscles and fascia.It was, then trimmed to an appropriate size.Vista seal fibrin glue was applied over the top and two suction bulb drains were placed in the wound, one at the superior and one at the inferior aspect of the wound.The subcutaneous tissue was reapproximated using stratafix pdo 2-0 suture in a uninterrupted fashion.The skin deep dermal tissue was also closed with the same suture in a similar fashion.The skin was then reapproximated with stapled.Sterile dressings were applied.Dr.Leblanc was present and scrubbed for the entirety of the procedure.Patient tolerated the procedure with no immediate complications, extubated and taken to pacu without incident.¿ (b)(6) 2022: our lady of (b)(6) medical center.Implant record.Implant: #1.Mesh surgical gore synecor ptfe fiber pga tma rectangle l25cm x w20cm, nonporous hernia repair.Model/cat number: gkfr2025.Serial number: (b)(6).Manufacturer: w l gore & assoc.Inc.#2.Mesh surgical prolene flat square l12 in x w12 in customizable knit, nonabsorbable.Ethicon.Explant preoperative complaints: ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6).Indication: ¿this is a 65-year-old male with complex surgical history of the right chest wall who in early february had in [sic] intercostal hernia repair with mesh placement.He subsequently developed an infection of his right chest wall and pleural space.This was attempted to be managed with antibiotics, however he continued to have persistent disease.Therefore, thoracic surgery was consulted and recommendations were made for combination case of explantation of mesh and decortication.Benefits and risks were discussed in detail.Procedure was outlined and need for mesh explantation was discussed.All questions were sought and answered.Informed consent was obtained.¿ ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6) md.Indication: ¿(b)(6) is a 65 y.O.Wm with complex surgical history of the right chest wall who in early february had in intercostal hernia repair with mesh placement.He subsequently developed an infection of his right chest wall and pleural space.This was attempted to be managed non -operatively with antibiotics, however he continued to have persistent disease.Therefore, thoracic surgery was consulted and recommendations were made for combination case of explantation of mesh and decortication.Ct scan of the chest demonstrates a loculated right pleural effusion consistent with empyema with cultures confirming mssa infection.Patient presents to the operating room today for mesh explantation, washout, and decortication.¿ explant procedure: dr.(b)(6): thoracotomy with mesh removal, decortication total lung (right).Dr.(b)(6): re-do right thoracotomy with intercostal mesh explantation x 2.Video-assisted thoracoscopic surgery decortication and drainage of effusion.Washout and full decortication.Primary repair of lower lobe x 2.Intercostal nerve block.Cryoablation for post-operative pain control.Primary repair of intercostal hernia.Explant date:(b)(6) 2022 (hospitalization dates (b)(6) 2022) ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6), do.Operative report.Preoperative and postoperative diagnosis: right chest wall surgical site infection, right empyema, mesh infection.Anesthesia: general.¿ findings: ¿infected bard soft polypropylene mesh.Infected synecor mesh with underlying rind and empyema.Abscess pocket in the subcutaneous tissues.Cultures and specimens sent.Explantation of mesh x2.Washout.¿ procedure: ¿the patient was brought to the operating room and placed in supine position.Endotracheal intubation with a double lumen tube was performed by the department of anesthesia and position was confirmed via bronchoscopy.The patient was then placed in left lateral decubitus position.He was appropriately padded and secured to the bed.The right chest wall was prepped and draped in the usual sterile fashion.Preoperative antibiotics have been administered on the floor.A preoperative timeout was held.A 10 blade scalpel was used to make an incision through the prior thoracotomy site.Dissection was carried down to the intercostal muscles using electrocautery and dissecting through the middle of the bard polypropylene soft mesh.Then using a combination of blunt dissection and electrocautery we explanted the 12 x 12 inch bard polypropylene soft mesh.This was sent to pathology for further analysis.We did find a pocket of purulent fluid superiorly along the mesh which was appropriately suctioned out.A sample was sent to microbiology for analysis.There was ingrowth of the polypropylene mesh which made the dissection slightly challenging with oozing, however hemostasis was achieved.Next, we continued our dissection into the chest cavity through the intercostal muscles and identified the synecor mesh the mesh was intimately adherent to the parietal and visceral pleura.After approximately 1.5 hours of meticulous dissection we were able to free the mesh from the surrounding structures and this was sent to pathology for analysis.Due to the dense inflammatory reaction, this dissection was extremely challenging, however we felt by the end of the dissection a majority of the mesh had been removed if not all of the mesh.At this time i scrubbed out and the thoracic team finished the remainder of the case.Please see their operative note for further details.¿ ¿ (b)(6) 2022: our lady of the (b)(6) medical center.(b)(6) md/ (b)(6) do.Operative report.Assistants: (b)(6) pa-c & (b)(6) pa-c.Preoperative and postoperative diagnosis: right intercostal hernia status post multiple repairs with mesh and subsequent mesh infection with mssa.Right mssa empyema.Moderate sized hiatal hernia with gerd.Anesthesia: general.¿ procedure: ¿the patient was taken to the operating room and placed supine on the or table.After adequate anesthesia was obtained, the patient was turned to the left lateral decubitus position with the right side up.The right chest was prepped and draped in the usual sterile fashion.A re-do right thoracotomy was performed along the line of his prior thoracotomy incision.The latissimus dorsi was divided and mobilized for primary repair later in the operation.Dissection was carried down to the intercostal muscles using electrocautery and dissecting through the middle of the bard polypropylene soft mesh.Using a combination of blunt dissection and electrocautery, we explanted the 12 x 12 inch bard polypropylene soft mesh.This was sent to pathology for further analysis.There was a pocket of purulent fluid superiorly along the mesh which was appropriately suctioned out and sent for culture --microbiology called towards the end of the operation confirming positive infection with gram + bacteria in pairs.Next, we continued our dissection into the chest cavity through the intercostal muscles to help identify the synecor mesh.We made a separate vats incision with alexis wound protector placement to confirm the underlying lung was dissected free and protected.The mesh was intimately adherent to the parietal and visceral pleurae.After meticulous dissection the mesh was freed from the surrounding structures and sent to pathology for analysis.There was significant ingrowth which made the dissection challenging, including dissection of the mesh from the underlying lung parenchyma during the decortication, adding at least an hour or more of additional time for explantation of the 2 meshes, warranting a modifier -22 designation.At this point, dr (b)(6) scrubbed out and (b)(6), pa-c & (b)(6), pa-c scrubbed into the case to assist with the remainder of the procedure.With the mesh removed, we were better able to survey the pleural space.There was a loculated serosanguineous pleural effusion with dense adhesions present along the lower lobe and diaphragm extending up the posterolateral chest wall.The apical space and fluid was able to be evacuated thoracoscopically, and the posterolateral aspects of the right lung were freed up from the chest wall circumferentially with careful blunt dissection with the assistance of the thoracoscopy.Fluid was sent for culture.We were able to perform a full decortication of all lobes and fissures by carefully peeling back the thick outer cortex down to healthy lung tissue.The inferior aspect of the lower lobe had adhered to the mesh and was carefully separated.During the decortication, there were two areas of underlying parenchymal injury.These two areas were repaired primarily with chromic suture.Once the decortication was complete and test inflation confirmed good reinflation of the lung without significant air leaks, we copiously irrigated the chest cavity multiple times with antibiotic irrigation.A pulsa-vac with antibiotic irrigation was used along the chest wall mesh explantation site and the right pleural space along the diaphragm.The fluid was evacuated and hemostasis was confirmed.We placed intercostal nerve blocks by injecting diluted exparel into the interspaces under direct visualization.We then performed cryoablation to the interspaces to assist with post-operative pain control.The infected site, pds was used to primarily close the intercostal space.Multiple figure-of-eight pds sutures were placed around the ribs to close the intercostal hernia space.Prior to securing our sutures, we placed two chest tubes: straight 28-french tube posteriorly to the apex and an angled 32-french tube at the level of the diaphragm.The pds sutures were then sequentially tied down with good approximation of the ribs as the lung was once again reinflated and felt to adequately fill the pleural space.The intercostal space was normal after the sutures were secured.We turned our attention the [sic] chest wall closure.There was no evidence of remaining mesh.The overlying soft tissues were thickened and fibrotic.This was used to close over the ribs.The latissimus dorsi had been mobilized previously and covered the closed intercostal space nicely without undo tension.The remaining thoracotomy and thoracoscopy incisions were closed in multiple layers after txa and flat jp drains were placed superiorly and inferiorly in the subcutaneous spaces to help minimize seroma formation.Sterile dressings were placed atop our incisions and around the tube sites.The patient tolerated the procedure well and was taken to the recovery room in good condition.The patient tolerated the procedure well and was taken to the recovery room in good condition.¿ ¿ (b)(6) 2022: pathology group of louisiana.(b)(6) m.D.Pathology report.Specimens: right pleural rind, right chest wall mesh, right intercostal mesh.- final pathologic diagnosis: 1.Right pleural rind, excision.Acute fibrinous pleuritis with necrosis, consistent with empyema.Negative for malignancy.2.Right chest wall mesh, excision.Surgical mesh, gross examination only, as described.Fibro connective and adipose tissue with chronic inflammation.Negative for malignancy.3.Right intercostal mesh, excision.Surgical mesh, gross examination only, as described.Fibroadipose tissue and skeletal muscle with acute and chronic inflammation and reactive changes.Negative for malignancy.- gross description: 1.Right pleural rind: in formalin labeled, ¿right pleural rind¿ is a 7 x 5.5 x 1.3 cm aggregate of necrotic purulent membranous-like tissue fragments.2.Right chest wall mesh.In formalin labeled ¿right chest wall mesh¿ is a roughly 23 x 9 x 2.5 cm annular portion of surgical mesh showing adherent fibrofatty tissue.3.Right intercostal mesh.In formalin labeled ¿right intercostal mesh¿ is a 14 x 9 x 4 cm portion of hemorrhagic fibrofatty tissue with a roughly 17 x 15 x 0.3 cm fragment of surgical mesh.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the gore® synecor® intraperitoneal biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® synecor® intraperitoneal biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that the patient underwent open flank hernia repair on (b)(6) 2022 whereby a gore® synecor intraperitoneal biomaterial was implanted.The complaint alleges that on (b)(6) 2022, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: infected mesh, bowel, colon, or other organ perforation (lung).(b)(6) 2022 - pocket of purulent fluid that was located superior to mesh and surround it was suctioned and cultures were positive for an infection with gram + bacteria in pairs.Synecor mesh was ¿intimately adherent to the parietal and visceral pleurae.¿ the dissection was difficult due to significant ingrowth of the mesh.Two areas of underlying parenchymal injury were found and repaired after the mesh was removed.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.It should be noted that the gore® synecor® intraperitoneal biomaterial instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence." the gore® synecor® intraperitoneal biomaterial instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated health effect.H6: updated investigation finding.H6: updated type of investigation.H6: updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.In the absence of additional information or medical records from the complainant, this event file will be closed with the information provided.It should be noted that the gore® synecor intraperitoneal biomaterial instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, adhesions and related harms, bowel obstruction, contamination, defect recurrence and related harms, dysphagia, erosion or extrusions and related harms, exposure or protrusions and related harms, fever, fistula, gerd recurrence, infection, irritation or inflammation, mesh migration, mesh shrinkage, pain, parathesis, seroma or hematoma and related harms, tissue ischemia, wound dehiscence and additional intervention including surgery.¿ the instructions for use further warn: ¿strict aseptic techniques should be followed.Failure to do so may result in infection and related serious potential patient harms.¿ procedure and specific patient factors may contribute to or cause infection, leading to contamination, exposure, lack of incorporation and/or seeding of device.Procedure related factors may include adherence to clinical guidelines on infection risk management, contamination of device prior to or during implant, and post-operative persistent/symptomatic seroma and wound management.Patient risk factors may include diabetes, smoking, age, malnutrition, immunosuppressive therapy, post-operative instruction noncompliance, and hygiene.There is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.As with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® SYNECOR® INTRAPERITONEAL BIOMATERIAL
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
alexandrea holtsoi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19481598
Report Number3003910212-2024-01562
Device Sequence Number20845063
Product Code FTL
UDI-Device Identifier00733132635351
UDI-Public00733132635351
Combination Product (Y/N)N
PMA/510(K) Number
K152609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2024
Device Catalogue NumberGKFR2025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/14/2024
08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight88 KG